# SDR UPS00833521

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT HORIZONTAL STAB L/E LOWER RIB IS CRACKED AT XFS 150.  REPAIRED RIB IAW SRM 55-2-0 FIG 2.
